# SDR SWIA202305150001

- Difficulty date: April 23, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N178SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000555
- Aircraft time: 20,037 hours, 12,005 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT 3 LATCH FITTINGS ON FUSELAGE HAVE MINOR CHAFE DAMAGE TO EDGES (3 EA)     (C-CHECK RO 5/12/2023)    REMOVED  CHAFING AT FWD CARGO DOOR AFT 3 LATCHES ON THE FUSELAGE ORIG. .775" LOSS .005" REMAINING .770" FOUND TO BE IN LIMITS REF EMB SRM 53-21-29/AD02  TOOL TC2-7514 DUE  2-13-24. COMPLIED WITH 10X INSPECTION PER SRM 51-10-03 AND NDT INTRODUCTION FRONT MATTER. NO DEFECTS NOTED. NO WEIGHT CHANGE DONE. NEW INSPECTION INTERVALL FOR INTERNAL DET SSI 52-30-005.  INTERVAL IS 3133 FC
